# SDR SWAA2021071982493

- Difficulty date: June 11, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ANGLE BELOW SHIELD IN AFT CARGO BAY BS 767-787 RBL 22 WL 156 ; / [01] EVALUATED CORROSION ON ANGLE; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORROSION ON ANGLE; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] ALL OTHER WORK WILL BE ACCOMPLISHED ON FAULT # TTG8Q005BWRE; [04] VERIFIED ALL OTHER WORK WILL BE ACCOMPLISHED ON FAULT # TTG8Q005BWRE
